# SDR SWAA054136

- Difficulty date: December 24, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 27,786 hours, 16,521 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 7038
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/INFLIGHT SHUTDOWN/DECLARED EMERGENCY, LT WING TO BODY OVERHEAT LIGHT ILLUMINATED.  LT DUCT PRESSURE DID NOT DROP.  SHUTDOWN NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PRSOV, LOW STAGE REGULATOR AND ENGINE BLEED AIR SOLENOID PER MM.
